# SDR RAIA201312070001

- Difficulty date: December 7, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 23,838 hours, 22,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING OF ROW 22 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
